MathSciNet Relay Station
MathSciNet bibliographic data
MR2066255 62H05 (60E05 62E10)
Letac, Gérard; Massam, Hélène All invariant moments of the Wishart distribution. Scand. J. Statist. 31 (2004), no. 2, 295–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement